Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Evaluation of the incomplete gamma function of imaginary argument by Chebyshev polynomials


Author: Richard Barakat
Journal: Math. Comp. 15 (1961), 7-11
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1961-0128058-1
MathSciNet review: 0128058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, Higher Transcendental Functions, V. 2, McGraw-Hill Book Co., Inc., New York, 1953. MR 0058756 (15:419i)
  • [2] G. N. Watson, Treatise on the Theory of Bessel Functions, Second Edition, Cambridge University Press, 1948, p. 544.
  • [3] E. Kreyszig, ``On the Zeros of the Fresnel Integrals", Canad. J. Math., v. 9, 1957, p. 118 (also reference 1). MR 0090679 (19:851a)
  • [4] C. Lanczos, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, Nat. Bur. Standards, U. S. Government Printing Office, Washington D. C., 1952.
  • [5] B. van der Pol & T. J. Weijers, ``Tchebycheff Polynomials and Their Relation to Circular Functions, Bessel Functions and Lissajous Figures,'' Physica, 1933.
  • [6] N. W. McLachlan, Bessel Functions for Engineers, Second Edition, Oxford University Press, 1955, p. 86.
  • [7] T. Pearcey, Table of the Fresnel Integral to Six Decimal Places, Cambridge University Press, 1956. MR 0084206 (18:829e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0128058-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society